# SDR HALA0200110

- Difficulty date: May 21, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Engine: Rroyce BR700715A130
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Rotor
- Part number: 39700911
- Condition: Inoperative
- Location: Gen Rotor
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RIGHT ENGINE SYSTEM FAULT ALERT ON .  CREW UNABLE TO CONFIRM FAULT CODE NUMBER.  ON ARRIVAL HNL OIL PRESSURE DROPPED TO 2PSI OIL TEMP RISING TO 102 DEGREES.  OIL QUANTITY DROPPED TO 2PSI OIL TEMP RISING TO 102 DEGREES.  OIL QUANTITY DROPPED TO 2 QUARTS.  REMOVED AND REPLACED NR 2 ENGINE GEARBOX ACCESSORY PER MM.  REPLACED DEDICATED GENERATOR ROTOR AND DEDICATED GENERATOR STATOR PER MM.  LEAK AND OPS CHECK, OK.  OK FOR SERVICE.
